BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 1 >

Please use this identifier to cite or link to this item:

Title: Generalizations of Cole's Systems
Authors: Gizatullin, Marat
Keywords: Steiner Triple System
Abelian 2-Groups
Abelian 3-Groups
Prime Mercenne Numbers
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 1, (1996), 45p-56p
Abstract: There are four resolvable Steiner triple systems on fifteen elements. Some generalizations of these systems are presented here.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol22-num1-1996-p045-p056.pdf448.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License